# SDR GTIA2019072834513

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 8,529 hours, 3,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESS. IS LOW-SERVICE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
